# SDR FXGA201905141940

- Difficulty date: May 14, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FUSELAGE SKIN AT F/STA 150 STRINGER 33L.  CORROSION WAS FOUND 2 INCHES FORWARD OF AN EXISTING REPAIR MADE PER OVERHAUL MANUAL FIGURE 12-22.  REMOVE EXISTING REPAIR AND CUT-OUT CORRODED AREA.  EXTEND REPAIR PER OVERHAUL MANUAL FIGURE 12-22 TO COVER NEW DAMAGED AREA.
